# SDR N6WA2015071202

- Difficulty date: July 12, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 31,168 hours, 22,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN PAX DOOR.  CLEANED & LUBED PAX DOOR AS REQUIRED.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AM 52-11-00.  OPERATIONS CHECKED GOOD.
